# SDR DALA2024082908525

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N145DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50065
- Aircraft time: 7,334 hours, 3,360 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT TRACK #2 UPPER SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF. 5742-01028-02B. REMOVED LIGHT CORROSION PER BD500-A-J51-21-06-03AAA-258A-A NEED NDT VERIFICATION FOR NO CRACKS O. HERNANDEZ 2217529 NO CRACKS NOTED REF A220 ANDTP 51-01-20. 401994. (LP# 0522529)
